Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lace

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Lace

  • Rank
    Junior Member
  1. i cant do the regimen because i cannot use benzoil peroxide they ruled that out after duac and benzaclin the derm said i was allergic to it...i hate this! i know im not alone but sometimes it feels like i am i just wish i could get it all to go away but hey dont we all lol?
  2. I have had acne now for 4 years and i know it may not seem long compared to some people but its been horrible for me...I got it in 8th grade and im entering my senior yr of high school. My face has recently gotten horrible! I've been on the following meds in the past year: Benzaclin Doryx Differin .1 Differin .3 Retin a micro .1 Minocycline Akne Mycin Clindagel Avar Cleanser Duac Dexamethason None of which have worked and all have made my face at least 50% worse... Its so discouraging because
  3. i switched from retin a to differin and at 1st i thought my face was getting worse which it might have been but now my face is clear! it still has redmarks and such but for the most part i like differin better : ]
  4. use it in the morning, that is what my derm told me to do...hope it helps : ]
  5. thank u for the reply! im currently on differin and minocycline ughh ive been on it for about a month and its working very slowly...so the derm told me this should clear me up for sr pics but after i stop takin em my face will go back to normal : / how is accutane working for u? i am contemplating going on it
  6. what is this ive never heard of it and the derm said it would clear my face in 2 weeks for only like 2 days n then back to normal but its for sr pictures n all...help?!
  7. i have no idea he never said the name but i was just wondering what it could be...he said i could only be on it for 2 weeks and if any longer there r 100s of side effects i get it thursday n i dont kno what to expect with it
  8. I have senior picture in about 2 weeks the derm is giving me a prescription to go on for 2 weeks i will take 2 pills a day the 1st week n 1 pill a day the 2nd week. He said it will clear me up for the pics but the second i go off i will be back to square one ever heard of this? Help please?..
  9. thank you for the encouragement...its the new differin the 0.3 so maybe ill just wait it out and see how it goes...will the red marks eventually go away with differin and since the derm sdidnt give me anything to put on my face during the day what should i put on it?
  10. I have been on minocycline for the last month 2 times a day, switched from retin a micro (allergic reaction) and benzaclin to using only differin, a sulfur cleanser called avar and that is all...so far in the last 2 weeks (since ive been on the differin avar mino treatment) ive seen no improvement- not really worse just the same. its really discouraging because ive tried almost everything i have moderate acne and after the retin a micro i have broken out in places i never broke out before and ha
  11. thank u for the info!! what exactly does sulfur do for the skin? ah i hope this works my face is broken out so badly from retin a micro (allergic reaction) and benzaclin(cant use benzoil peroxide)
  12. he tok me off retin a micro and benzaclin and put me on a double dose a day of minocycline (200 mg) and differin 0.3% and a cleanser called avar but ive never heard of avar....any help? and how does this regimen sound?
  13. ok i kno ive posted about it before but im on my 2nd week with mino. retin a micro and benzaclin and now all the peeling n redness is gone but it breaks out still is this normal and when should i expect to see results? its almost looks worse than b4...
  14. The 1st week of this was nothing but burning, itchy, red skin but no breakouts..now i have broken out terribly and idk if this is normal. I know its normal to have the initial breakout but this is pretty bad..the redness has subsided but it still burns when i put the benzaclin on in the morning. Will this go away eventually? or should i stop...
  15. ive been on retin a micro for a week now and my face is sooo red its terribly dry n painful too...the derm said this is normal n w.e. but i just wanna kno if it will eventually go away i am also on minocycline and benzaclin in the morning...please help!
×